# SDR FDEA201806181574

- Difficulty date: June 18, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,852 hours, 29,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR - FR11-FR13 Y953, FLOOR SUPPORT WITH CORROSION AROUND BOLTHOLES. REPLACED MDCC FLOOR SUPPORT BETWEEN FR11 AND FR15A, Y953 PER SRM 51-40-21. THIS REPAIR IS CATEGORY "A". MAJOR REPAIR IAW GMM6-2-100.
